MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC YES; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC YES; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735016
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Codes: b17, c20, d15.G2: foreign country: australia.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received, information regarding a navigation system being used.Intra- operatively, during a functional endoscopic sinus surgery (fess) procedure.It was reported, that after successfully registering, the patient for the surgery.The surgeon requested the instrument probe.This was plugged into the system and it registered successfully.However, when the surgeon went to use it, they noticed, it was not registering accurately.When the surgeon was verifying, the landmarks.The readings were inaccurate when compared to the registration readings.The patient was eight inches from the emitter.Another navigation instrument set was used.No known impact to patient outcome.There was no surgical delay.Inaccuracy amount unknown.
 
Additional Manufacturer Narrative
H2) please see section b5 for the additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The site nurses plugged the instrument into the navigation system, it registered as it should but when the surgeon tried to verify the points on the patient, it failed.

Brand Name
YES
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20609088
Report Number1723170-2024-03429
Device Sequence Number12745015
Product Code PGW
UDI-Device Identifier00643169443518
UDI-Public00643169443518
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model Number9735016
Device Catalogue Number9735016
Device Lot Number240410J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown